Notre Dame Journal of Formal Logic 36 (4):547-559 (1995)

Abstract
A model is said to be -like if but for all , . In this paper, we shall study sentences true in -like models of arithmetic, especially in the cases when is singular. In particular, we identify axiom schemes true in such models which are particularly `natural' from a combinatorial or model-theoretic point of view and investigate the properties of models of these schemes
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1040136915
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 63,295
Through your library

References found in this work BETA

Models with Orderings.H. J. Keisler, B. van Rootselaar & J. F. Staal - 1974 - Journal of Symbolic Logic 39 (2):334-335.
On Cofinal Extensions of Models of Fragments of Arithmetic.Richard Kaye - 1991 - Notre Dame Journal of Formal Logic 32 (3):399-408.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.
Model-Theoretic Properties Characterizing Peano Arithmetic.Richard Kaye - 1991 - Journal of Symbolic Logic 56 (3):949-963.

Add more references

Citations of this work BETA

On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.

Add more citations

Similar books and articles

The Stability Function of a Theory.H. Jerome Keisler - 1978 - Journal of Symbolic Logic 43 (3):481-486.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Strong Compactness and Stationary Sets.John Krueger - 2005 - Journal of Symbolic Logic 70 (3):767 - 777.
Polarized Partition Relations.James E. Baumgartner & Andras Hajnal - 2001 - Journal of Symbolic Logic 66 (2):811-821.
Theories of Arithmetics in Finite Models.Michał Krynicki & Konrad Zdanowski - 2005 - Journal of Symbolic Logic 70 (1):1-28.
On Interpretations of Bounded Arithmetic and Bounded Set Theory.Richard Pettigrew - 2009 - Notre Dame Journal of Formal Logic 50 (2):141-152.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
Leibnizian Models of Set Theory.Ali Enayat - 2004 - Journal of Symbolic Logic 69 (3):775-789.
Transplendent Models: Expansions Omitting a Type.Fredrik Engström & Richard W. Kaye - 2012 - Notre Dame Journal of Formal Logic 53 (3):413-428.

Analytics

Added to PP index
2010-08-24

Total views
16 ( #642,748 of 2,448,711 )

Recent downloads (6 months)
1 ( #447,803 of 2,448,711 )

How can I increase my downloads?

Downloads

My notes